# SDR CALA2017011600117

- Difficulty date: January 16, 2017
- Submitted: January 16, 2017
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 103,214 hours, 16,181 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT WINDOW LIGHTS ON BOTH SIDES WHERE ON FOR ABOUT 45 AFTER T/O INTERMITTENT NORMAL OPS AFTER POWER SHUTDOWN.
